Thread: getting fat
View Single Post
Unread 07-29-2008, 03:29 PM   #2
kitty77
Senior Member
 
kitty77's Avatar
 
Posts: 247
Default

my dr told me its because we start to eat more regularly/often. When most of us were using we didnt eat as
much or often/ healthy.are u eating healthy foods? Are u eating large amounts of food(portions)? Are u not moving around?- wait, no u said u were exercising.do u just feel bloated?(I know that constipation can make us get bloated to the point our pants won't fit, but that's only a temporary problem.) did u recently pass a certain age? There was a study that said something like every decade after 30 our metabolism slows down by 10%. So at age 40, it slows down 10% more & so on. That may be playing a role.
of course I have read different posts on this site & others claiming sub made them gain weight. Especially women. When I asked my dr he said that no drug slows your metabolism its just that different drugs make people act differently . He said some make people more lethargic therefore they dont excercise & eat more causing them to gain weight. Sub helps regain normal lives,1 part of which is eating more normally.not sure if that helps but that's just what I heard. PLs let us know how youre doing though. Stay positive!
kitty77 is offline   Reply With Quote